Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subnormal generalized Hausdorff operators

Authors: B. K. Ghosh, B. E. Rhoades and D. Trutt
Journal: Proc. Amer. Math. Soc. 66 (1977), 261-265
MSC: Primary 40C05; Secondary 47B20
MathSciNet review: 0467068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One type of generalized Hausdorff matrix is the lower triangular matrix with entries $ {h_{nk}} = (_{n - k}^{n + \alpha }){\Delta ^{n - k}}{\nu _k}$, where $ \Delta {\nu _n} = {\nu _n} - {\nu _{n + 1}},{\nu _n} = \smallint _0^1{t^{n + \alpha }}d\beta (t)$ for some $ \beta (t)$ of bounded variation on [0, 1] and for some $ \alpha \geqslant 0$. The matrix $ {H_\alpha }$ generated by $ {\nu _n} = {(n + \alpha + 1)^{ - 1}}$ is shown to be a subnormal operator on $ {l^2}$ if $ \alpha $ is a nonnegative integer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40C05, 47B20

Retrieve articles in all journals with MSC: 40C05, 47B20

Additional Information

PII: S 0002-9939(1977)0467068-5
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia